Differential and Integral Equations

Global stability in delayed nonautonomous Lotka-Volterra type systems without saturated equilibria

Yang Kuang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Most of the existing results on global stability of delayed nonautonomous Lotka-Volterra type systems require that such systems have saturated equilibria, which is rather unnatural. In this paper, using a Lyapunov function, we obtain global stability results for such systems even if they have no saturated equilibria.

Article information

Source
Differential Integral Equations, Volume 9, Number 3 (1996), 557-567.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969971

Mathematical Reviews number (MathSciNet)
MR1371707

Zentralblatt MATH identifier
0843.34077

Subjects
Primary: 34K20: Stability theory
Secondary: 92D25: Population dynamics (general)

Citation

Kuang, Yang. Global stability in delayed nonautonomous Lotka-Volterra type systems without saturated equilibria. Differential Integral Equations 9 (1996), no. 3, 557--567. https://projecteuclid.org/euclid.die/1367969971


Export citation